# SDR DATA07092021001

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N764JR
- Make and model: Stbros SD360300
- Aircraft serial: SH3764
- Aircraft time: 22,915 hours, 20,846 cycles
- Engine: Pwa PT6A67R
- Engine time: 26,403 hours, 24,963 cycles
- Propeller: Hartzl HCA6A3A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210389
- Part serial: 2457614
- Condition: Inoperative
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT 10,000 MSL ON CLIMB THE NUMBER 2 PROPELLER RPM SLOWLY STARTED TO DECREASE. AN ATTEMPT TO FORWARD THE PROPELLER LEVER CAUSED THE RPM DECREASE TO CONTINUE. THE ENGINE WAS SHUT DOWN IN FLIGHT, AN EMERGENCY WAS DECLARED AND THE CREW RETURNED THE AIRCRAFT TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. MAINTENANCE TROUBLESHOT THE PROBLEM AND REPLACED THE PROPELLER GOVERNOR. NO FURTHER DEFECTS NOTED.
